# SDR YENA20150926433

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 60,248 hours, 22,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT WET AREA BEAM, Y580, FOUND CORRODED AROUND THE LAVATORY AND F/A SEAT TRACK AT FRAME 66.   R & R FLOORBEAM AT FRAME 66 AT Y580 AFT WET AREA AND LAVATORY F/A SEAT TIE DOWN FRAME IAW SRM 51-72-11 AND 51-42-11.  THIS ITEM IS CLASSIFIED AS LEVEL 2 CORROSION.
